How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Stevens Your Own Question
Dr. Stevens
Dr. Stevens, Ophthalmologist
Category: Eye
Satisfied Customers: 1404
Experience:  Board Certified Ophthalmologist
Type Your Eye Question Here...
Dr. Stevens is online now
A new question is answered every 9 seconds

I put the wrong med. in my dogs eyes. I put EnteDerm in hiseyes.

This answer was rated:

I put the wrong med. in my dogs eyes. I put EnteDerm in hiseyes. I washed itoutwith water and have put his meds for conjunctivitis in his eyes . BNP.HC/Ocutricin opth. oint-neobac

Hello there

the ente-derm can cause a severe reaction but you will know it within the first 12 hours. Washing out the eye and using his dedicated drops and ointment would be the exact course of treatment I would recommend. Nothing more is necessary, if his eyes are very red he needs them irrigated again with sterile eye wash from the drug store and place the ointment you have. Regards

Dr. Stevens and other Eye Specialists are ready to help you